Active ingredients: Paracetamol 500mg, Also contains: E218, E216
Preparation & Storage
- Check the foil is not broken before use. If it is, do not take that capsule.Adults and children of 12 years and over: Take 1 or 2 tablets 3 to 4 times a day, if you need to. Don't take more than 8 capsules in 24 hours. Don't take more often than every 4 hours. Swallow each capsule with water.WARNINGS.Paracetamol - Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious li
Keep medicines out of the sight and reach of children.